# SDR CA020123004

- Difficulty date: January 22, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Allsn 250C30
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Condition: Sheared
- Location: Hyd Pump
- Component: Hyd Pump, Abex
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) INFLIGHT INDICATION OF PRESSURE LOSS NR 1 SYSTEM. INSPECTION REVEALED PUMP SHAFT SHEARED AND BRASS PARTICLES IN FILTER.
